RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 2, Pages 275–278 (Mi dan35273)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Absolute convergence properties of multidimensional Fourier series from the point of view of the geometry of the weak discontinuities of the functions being expanded

V. P. Maslov

Moscow Institute of Electronic Engineering

Full text: PDF file (473 kB)

Bibliographic databases:
UDC: 517.522.3
Presented: А. Н. Тихонов
Received: 15.07.1969

Citation: V. P. Maslov, “Absolute convergence properties of multidimensional Fourier series from the point of view of the geometry of the weak discontinuities of the functions being expanded”, Dokl. Akad. Nauk SSSR, 191:2 (1970), 275–278

Citation in format AMSBIB
\Bibitem{Mas70}
\by V.~P.~Maslov
\paper Absolute convergence properties of multidimensional Fourier series from the point of view of the geometry of the weak discontinuities of the functions being expanded
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 2
\pages 275--278
\mathnet{http://mi.mathnet.ru/dan35273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0261273}
\zmath{https://zbmath.org/?q=an:0217.14801}


Linking options:
  • http://mi.mathnet.ru/eng/dan35273
  • http://mi.mathnet.ru/eng/dan/v191/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    2. D. A. Popov, “Spherical convergence of the Fourier integral of the indicator function of an $N$-dimensional domain”, Sb. Math., 189:7 (1998), 1101–1113  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Sh. A. Alimov, “Dependence of the Convergence Domain of Spectral Expansions on the Geometry of the Set of Discontinuity of the Function Being Expanded”, Math. Notes, 79:2 (2006), 165–177  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:61
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020